Vol. 15, No. 2, 1965

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Certain algebras of degree one

Frank James Kosier

Vol. 15 (1965), No. 2, 541–544
Abstract

In this note the following is proved: Suppose R is a finite-dimensional algebra over an algebraically closed field F of characteristic 0 whose associator satisfies 4(y,x,x) = 4(x,y,x) + [[y,x],x] and (x,x,x) = 0. If R is simple and non-nil then R is iso-morphic to F.

Mathematical Subject Classification
Primary: 17.10
Milestones
Received: 6 April 1964
Published: 1 June 1965
Authors
Frank James Kosier